Access

You are not currently logged in.

Access JSTOR through your library or other institution:

login

Log in through your institution.

Journal Article

The Social Rate of Discount and The Optimal Rate of Investment

Stephen A. Marglin
The Quarterly Journal of Economics
Vol. 77, No. 1 (Feb., 1963), pp. 95-111
Published by: Oxford University Press
Stable URL: http://www.jstor.org/stable/1879374
Page Count: 17
Were these topics helpful?
See something inaccurate? Let us know!

Select the topics that are inaccurate.

Cancel
  • Download ($42.00)
  • Subscribe ($19.50)
  • Add to My Lists
  • Cite this Item
The Social Rate of Discount and The Optimal Rate of Investment
Preview not available

Abstract

Introduction, 95.--The authoritarian answer, 96.--The schizophrenic answer, 98.--The interdependence answer, 99.--Determining the social rate of discount, 109.--Conclusion, 111.

Page Thumbnails

  • Thumbnail: Page 
95
    95
  • Thumbnail: Page 
96
    96
  • Thumbnail: Page 
97
    97
  • Thumbnail: Page 
98
    98
  • Thumbnail: Page 
99
    99
  • Thumbnail: Page 
100
    100
  • Thumbnail: Page 
101
    101
  • Thumbnail: Page 
102
    102
  • Thumbnail: Page 
103
    103
  • Thumbnail: Page 
104
    104
  • Thumbnail: Page 
105
    105
  • Thumbnail: Page 
106
    106
  • Thumbnail: Page 
107
    107
  • Thumbnail: Page 
108
    108
  • Thumbnail: Page 
109
    109
  • Thumbnail: Page 
110
    110
  • Thumbnail: Page 
111
    111